# SDR UALA2010050601531

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 43,694 hours, 17,041 cycles
- Engine: Iae V2522A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4500001B
- Part serial: 1633APS
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR THROUGHOUT PLANE WITH APU BLEED AND PACKS ON.  APU BILLOWING SMOKE.  CABIN HAS SMOKEY OILY ODOR.  REPLACED APU PER MM.  OPS CHECK GOOD.
